A generalisation of Teichmüller space in the hermitian context
Séminaire de théorie spectrale et géométrie, Volume 22 (2003-2004), pp. 103-123.
@article{TSG_2003-2004__22__103_0,
     author = {Wienhard, Anna},
     title = {A generalisation of {Teichm\"uller} space in the hermitian context},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {103--123},
     publisher = {Institut Fourier},
     volume = {22},
     year = {2003-2004},
     zbl = {1070.32012},
     mrnumber = {2136139},
     language = {en},
     url = {http://www.numdam.org/item/TSG_2003-2004__22__103_0/}
}
TY  - JOUR
AU  - Wienhard, Anna
TI  - A generalisation of Teichmüller space in the hermitian context
JO  - Séminaire de théorie spectrale et géométrie
PY  - 2003-2004
DA  - 2003-2004///
SP  - 103
EP  - 123
VL  - 22
PB  - Institut Fourier
UR  - http://www.numdam.org/item/TSG_2003-2004__22__103_0/
UR  - https://zbmath.org/?q=an%3A1070.32012
UR  - https://www.ams.org/mathscinet-getitem?mr=2136139
LA  - en
ID  - TSG_2003-2004__22__103_0
ER  - 
%0 Journal Article
%A Wienhard, Anna
%T A generalisation of Teichmüller space in the hermitian context
%J Séminaire de théorie spectrale et géométrie
%D 2003-2004
%P 103-123
%V 22
%I Institut Fourier
%G en
%F TSG_2003-2004__22__103_0
Wienhard, Anna. A generalisation of Teichmüller space in the hermitian context. Séminaire de théorie spectrale et géométrie, Volume 22 (2003-2004), pp. 103-123. http://www.numdam.org/item/TSG_2003-2004__22__103_0/

[1] St. B. Bradlow, and O. Garcïa-Prada, and R B. Gothen, Surface group representations and U(p, q)-Higgs bundies, J. Differential Geom. 64-1 ( 2003), 111-170. | MR | Zbl

[2] M. Burger, A. Iozzi, and A. Wienhard, Maximal representations, in preparation.

[3] M. Burger, A. Iozzi, and A. Wienhard, Surface group representations with maximal Toledo invariant, C. R.Acad. Sci. Paris, Ser.I 336 ( 2003), 387-390. | MR | Zbl

[4] S. Choi and W. M. Goldman, Convex real projective structures on closed surfaces are closed, Proc. Amer. Math. Soc. 118-2 ( 1993), 657-661. | MR | Zbl

[5] J. L. Clerc and B. Ørsted, The Gromov norm of the Kohier class and the Maslov index, Asian J. Math 7 ( 2003), 269-296. | MR | Zbl

[6] A. Domic and D. Toledo, The Gromov norm of the Kohier class of symmetrie domains, Math. Ann. 276-3 ( 1987), 425-432. | MR | Zbl

[7] E.B. Dynkin, Semisimple subalgebras of semisimple lie algebras, Am. Math. Soc, Transl., II Ser., vol. 6, AMS, 1957, pp. 111-243. | Zbl

[8] W.M. Goldman, Discontinuous groups and the Euler class, Thesis, University of California at Berkeley, 1980.

[9] W.M. Goldman, Convex real projective structures on compact surfaces, J. Differential Geom. 31-3 ( 1990), 791-845. | MR | Zbl

[10] E B. Gothen, Components of spaces of representations and stable triples, Topology 40-4 ( 2001), 823-850. | MR | Zbl

[11] L. Hernàndez Lamoneda, Maximal representations of surface groups in bounded symmetrie domains, Trans. Amer. Math. Soc. 324 ( 1991), 405-420. | MR | Zbl

[12] N.J. Hitchin, Lie groups and Teichmüller space, Topology 31-3 ( 1992), 449-473. | MR | Zbl

[13] E. Labourie, Anosov flows, surface groups and curves in projective space, math.DG/0401230, 2003.

[14] J. Milnor, On the existence of a connection with curvature zero, Comment. Math. Helv. 32 ( 1958), 215-223. | MR | Zbl

[15] I. Satake, Algebraic structures of symmetrie domains, Kanô Memorial Lectures, vol. 4, Iwanami Snoten, Tokyo, 1980. | MR | Zbl

[16] D. Toledo, Representations of surface groups in complex hyperbolic space, J. Diff. Geom. 29-1 ( 1989), 125-133. | MR | Zbl

[17] Ë.B. Vinberg (ed.), Lie groups and Lie algebras, III, Encyclopaedia of Mathematical Sciences, vol. 41, Springer-Verlag, Berlin, 1994, Structure of Lie groups and Lie algebras, A translation of Current problems in mathematics. Fundamental directions. Vol 41 (Russian), Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1990[MR91b:22001], Translation by V. Minachin [V V. Minakhin], Translation edited by A. L. Onishchik and È. B.Vinberg. | MR | Zbl

[18] A. Wienhard, Bounded cohomology and geometry, Ph. D. thesis, University Bonn, 2004. | MR | Zbl

[19] E.Z. Xia, The moduli of flat U (p, 1) structures on Riemann surfaces, preprint, 2001. | MR | Zbl